Propriétés de dualité dans les représentations coinduites de superalgèbres de Lie
Annales de l'Institut Fourier, Volume 44 (1994) no. 4, p. 1067-1090

We give a new proof of a duality theorem about coinduced representations proved by M. Duflo (in [Du]) in the case of finite dimensional Lie algebras and generalized in [C]1993:940.1225694j/17021. Our proof involves the algebra of differential operators as well as Bernstein’s correspondence between left and right D-modules. We also give an interpretation of the result in terms of induced representations of Lie supergroups. Our proof holds over a field of characteristic 0.

Nous généralisons un résultat de dualité dans les représentations coinduites établi par M. Duflo (dans [Du]) dans le cas des algèbres de Lie de dimension finie. La démonstration que nous en proposons utilise la superalgèbre des opérateurs différentiels sur le module coinduit ainsi que la correspondance, mise en évidence par J. Bernstein, entre D-modules à droite et D-modules à gauche. Elle n’est valable qu’en caractéristique zéro. Nous donnons aussi une interprétation de ce théorème en termes de représentations induites de supergroupes de Lie.

@article{AIF_1994__44_4_1067_0,
     author = {Chemla, Sophie},
     title = {Propri\'et\'es de dualit\'e dans les repr\'esentations coinduites de superalg\`ebres de Lie},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {44},
     number = {4},
     year = {1994},
     pages = {1067-1090},
     doi = {10.5802/aif.1427},
     zbl = {0815.17022},
     mrnumber = {95k:17006},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1994__44_4_1067_0}
}
Chemla, Sophie. Propriétés de dualité dans les représentations coinduites de superalgèbres de Lie. Annales de l'Institut Fourier, Volume 44 (1994) no. 4, pp. 1067-1090. doi : 10.5802/aif.1427. http://www.numdam.org/item/AIF_1994__44_4_1067_0/

[Bla] R.J. Blattner, Induced and produced representations of Lie algebras, Trans. Amer. Math. Soc., 144 (1969), 457-474. | MR 46 #7338a | Zbl 0295.17002

[BB] W. Borho, J.L. Brylinski, Differential operators on homogeneous spaces I, Invent. Math., 69 (1982), 437-476. | Zbl 0504.22015

[C] S. Chemla, Cohomologie locale de Grothendieck et représentations induites de superalgèbres de Lie, Mathematische Annalen, 297 (1993), 371-382. | MR 94j:17021 | Zbl 0788.17021

[Du] M. Duflo, Sur les idéaux induits dans les algèbres enveloppantes, Invent. Math., 67 (1982), 385-393. | MR 83m:17005 | Zbl 0501.17006

[Fe] G.L. Fel'Dman, Global dimension of rings of differential operators, Trans. Moscow. Math. Soc., 1 (1982), 123-147. | Zbl 0484.13020

[K] B. Kostant, Graded manifolds, graded Lie theory and prequantization, Lecture Notes in Math. n° 570, Springer-Verlag, 1975. | MR 58 #28326 | Zbl 0358.53024

[L] D.A. Leites, Introduction to the theory of supermanifolds, Uspeki Mat. Nauk, 35, 1 (1980). | MR 81j:58003 | Zbl 0439.58007 | Zbl 0462.58002

[Le] T. Levasseur, Critères d'induction et de coinduction pour certains anneaux d'opérateurs différentiels, J. Algebra, 110, n° 2 (1987), 530-562. | MR 88k:17011 | Zbl 0629.16003

[Ma] Y.I. Manin, Gauge field theory and complex geometry. A Series of Comprehensive Studies in Mathematics, Springer-Verlag, 1988. | Zbl 0641.53001

[Ri] G.S Rinehart, Differential forms on general commutative algebras, Trans. Amer. Math. Soc., 108 (1963), 195-222. | MR 27 #4850 | Zbl 0113.26204

[Sch] M. Scheunert, The theory of Lie superalgebras, Lecture Notes in Math., n° 716, Springer-Verlag, 1979. | MR 80i:17005 | Zbl 0407.17001